# SDR ASAA2022032737825

- Difficulty date: March 27, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 32,395 hours, 10,359 cycles
- Engine: Ge
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1605642
- Part serial: 3360
- Condition: Faulty
- Location: Apu
- Part time: 14,241 hours, 20,902 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND APU SHUTDOWN UNCOMMANDED. GROUNDED - YES. RAN B737-900 FIM TASK 49-60 801 APU BITE. FAULT HAS 49-91005, HIGH OIL TEMP SHUTDOWN STATED. FIM TASK 49-90 #801 GVI OIL COOLER AND MAGNETIC DRAIN PLUG. NO DEFECTS NOTED. REPLACED MAG DRAIN PLUG PACKINGS, LEAK CK OK REF B737-900 AMM 49-91-81. PERFORMED AMM TASK 49-21-00-980-801 & FIM TASK 49-30-803. REMOVED & REPLACED APU OIL COOLER IAW AMM 49-91-41. NO LEAKS NOTED. NO CURRENT APU FAULTS.
